Approximation by a special de la Vallée Poussin type matrix transform mean of Walsh-Fourier series

István Blahota;


In this paper, we consider norm convergence for a special matrix-based de la Vall\'ee Poussin-like mean of Fourier series for the Walsh system. We estimate the difference between the named mean above and the corresponding function in norm, and the upper estimation is given by the modulus of continuity of the function.

Vol. 24 (2023), No. 3, pp. 1213-1221
DOI: 10.18514/MMN.2023.4249

Download: MMN-4249